# SDR DL73K001281

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP AND WEB OF THE LBL 24 FLOOR BEAM WAS FOUND CRACKED BETWEEN STATIONS 670 AND 678.  THE UPPER CAP WAS SPLICED AND THE WEB WAS REPAIRED PER ERA 334555-14 AT HMV.
